# SDR 2005FA0001338

- Difficulty date: August 9, 2005
- Submitted: October 3, 2005
- Operation: General aviation
- Aircraft: C6PNC
- Make and model: Hughes 369D
- Aircraft serial: 1800257D
- Engine: Allsn 250C20B
- System (JASC): 7323 · Turbine Governor
- Part: Motor
- Part number: 369A20023
- Condition: Inoperative
- Location: Governor Trim
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT BEEPED THE N2 UP AND WAS UNABLE TO BEAP DOWN, THEN LATER GOT IT DOWN WITH NUMEROUS ATTEMPTS AND FLEW IT BACK.  UNIT WAS CHANGED.  (K)
